# SDR P5CA9701128

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 - NR 2 ENG NOSE COWL EXTERNAL PANEL (BTN 12 TO 9 O/C) IS BULGED AT L/E AND T/E (6 PLACES) PLUS FILIFORM CORROSION FOUND ON SCREW ATTACH AREA.  REMOVED CORROSION AND REPAIRED PER BOEING SRM 51-10-01, 51-10-02 AND 51-40-06 PART 2 REF CWS NR 863,840, AND 858780.
